STABILITY ANALYSIS OF THE DISCRETE LANDAU-GINSBURG EQUATION
UNSPECIFIED. (1994) STABILITY ANALYSIS OF THE DISCRETE LANDAU-GINSBURG EQUATION. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 27 (15). pp. 5313-5323. ISSN 0305-4470Full text not available from this repository.
The stability of time-independent solutions of a class of discrete nonlinear equations is investigated by extending a method developed earlier to study the stability of the static solutions of the continuous Landau-Ginsburg equation. A simple necessary condition for stability is found and it is shown that all nonlinear wave solutions are unstable while soliton and kink solutions may be stable. A further method is introduced which shows that the soliton solution is in fact unstable whilst the kink is marginally stable.
|Item Type:||Journal Article|
|Subjects:||Q Science > QC Physics|
|Journal or Publication Title:||JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL|
|Publisher:||IOP PUBLISHING LTD|
|Date:||7 August 1994|
|Number of Pages:||11|
|Page Range:||pp. 5313-5323|
Actions (login required)